# SDR CA101021002

- Difficulty date: October 20, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 920 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Washer
- Part number: LN9025162ST60
- Condition: Missing
- Location: At Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A 200 HR INSP ON 2 OTHER ACFT, MSB 1121-109/1 WAS BEING CARRIED OUT AS REQUIRED WHEN IT WAS NOTED THAT THE WASHERS WERE MISSING.  THE MFG WAS CONTACTED AND DETERMINED THAT THIS WAS A NON CONFORMANCE TO THE TYPE CERTIFICATE.  IT WAS DECIDED THAT THE REMAINDER OF THE FLEET (11 AIRCRAFT) BE INSPECTED TO DETERMINE THE STATUS OF THE ASSY.  THE ENTIRE FLEET WAS INSPECTED AND ALL ACFT WERE FOUND TO BE IN NON CONFORMANCE AND SUBSEQUENTLY GROUNDED UNTIL THE PARTS ARE INSTALLED.
